# SDR REXA2015103101037

- Difficulty date: October 31, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PAX COMPARTMENT JUST AFT OF FS 280.00, STRINGER 3L IS CRACKED APPROX .750 LONG.  COMPLIED WITH EA R53568 TO REPAIR CRACKED STRINGER 3L LINTEL AT FS 280.00.  HIS IS A MAJOR REPAIR.
